Scattering of electromagnetic waves by a grating - A numerical evaluation of the iterative-series solution

Abstract : Iterative-series solutions have been recently developed for the scattering of p-polarized waves by a grating and for three-dimensional surfaces. However, their numerical behavior has not been investigated. Here, the scattering by both dielectric and metallic sinusoidal gratings is studied. It is shown that this kind of solution yields an accurate and efficient solution in the dielectric case. This solution may also be applied in conical-diffraction problems. Although some resonances have been successfully studied, the algorithm diverges for low values of the amplitude-period ratio in the case of metallic gratings.
Document type :
Journal articles
Complete list of metadatas

https://hal-iogs.archives-ouvertes.fr/hal-01617220
Contributor : Fatima Pereira <>
Submitted on : Monday, October 16, 2017 - 1:53:30 PM
Last modification on : Thursday, February 7, 2019 - 5:23:46 PM

Identifiers

Citation

Jean-Jacques Greffet, Maassarani Z.. Scattering of electromagnetic waves by a grating - A numerical evaluation of the iterative-series solution. Journal of the Optical Society of America. A, Optics and image science, Optical Society of America, 1990, 7 (8), pp.1483-1493. ⟨10.1364/JOSAA.7.001483 ⟩. ⟨hal-01617220⟩

Share

Metrics

Record views

110